Filtros : "Journal of Statistical Computation and Simulation" "IME" Removido: "IME-MAE" Limpar

Filtros



Refine with date range


  • Source: Journal of Statistical Computation and Simulation. Unidade: IME

    Subjects: ANÁLISE DE SÉRIES TEMPORAIS, INFERÊNCIA PARAMÉTRICA

    Versão AceitaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CHOU-CHEN, Shu Wei e MORETTIN, Pedro Alberto. Indirect inference for locally stationary ARMA processes with stable innovations. Journal of Statistical Computation and Simulation, v. 90, n. 17, p. 3106-3134, 2020Tradução . . Disponível em: https://doi.org/10.1080/00949655.2020.1797030. Acesso em: 29 nov. 2025.
    • APA

      Chou-Chen, S. W., & Morettin, P. A. (2020). Indirect inference for locally stationary ARMA processes with stable innovations. Journal of Statistical Computation and Simulation, 90( 17), 3106-3134. doi:10.1080/00949655.2020.1797030
    • NLM

      Chou-Chen SW, Morettin PA. Indirect inference for locally stationary ARMA processes with stable innovations [Internet]. Journal of Statistical Computation and Simulation. 2020 ; 90( 17): 3106-3134.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2020.1797030
    • Vancouver

      Chou-Chen SW, Morettin PA. Indirect inference for locally stationary ARMA processes with stable innovations [Internet]. Journal of Statistical Computation and Simulation. 2020 ; 90( 17): 3106-3134.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2020.1797030
  • Source: Journal of Statistical Computation and Simulation. Unidade: IME

    Subjects: ESTATÍSTICA, INFERÊNCIA PARAMÉTRICA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      VENEGAS, Osvaldo et al. Bimodality based on the generalized skew-normal distribution. Journal of Statistical Computation and Simulation, v. 88, n. 1, p. 156-181, 2018Tradução . . Disponível em: https://doi.org/10.1080/00949655.2017.1381698. Acesso em: 29 nov. 2025.
    • APA

      Venegas, O., Salinas, H. S., Gallardo, D. I., Bolfarine, H., & Gómez, H. W. (2018). Bimodality based on the generalized skew-normal distribution. Journal of Statistical Computation and Simulation, 88( 1), 156-181. doi:10.1080/00949655.2017.1381698
    • NLM

      Venegas O, Salinas HS, Gallardo DI, Bolfarine H, Gómez HW. Bimodality based on the generalized skew-normal distribution [Internet]. Journal of Statistical Computation and Simulation. 2018 ; 88( 1): 156-181.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2017.1381698
    • Vancouver

      Venegas O, Salinas HS, Gallardo DI, Bolfarine H, Gómez HW. Bimodality based on the generalized skew-normal distribution [Internet]. Journal of Statistical Computation and Simulation. 2018 ; 88( 1): 156-181.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2017.1381698
  • Source: Journal of Statistical Computation and Simulation. Unidade: IME

    Subjects: INFERÊNCIA PARAMÉTRICA, MÉTODOS PROBABILÍSTICOS, ANÁLISE NUMÉRICA, MÉTODOS GRÁFICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ANDRADE, B. B de e BOLFARINE, Heleno e SIROKY, A. N. Random number generation and estimation with the bimodal asymmetric power-normal distribution. Journal of Statistical Computation and Simulation, v. 86, n. 3, p. 460-476, 2016Tradução . . Disponível em: https://doi.org/10.1080/00949655.2015.1016434. Acesso em: 29 nov. 2025.
    • APA

      Andrade, B. B. de, Bolfarine, H., & Siroky, A. N. (2016). Random number generation and estimation with the bimodal asymmetric power-normal distribution. Journal of Statistical Computation and Simulation, 86( 3), 460-476. doi:10.1080/00949655.2015.1016434
    • NLM

      Andrade BB de, Bolfarine H, Siroky AN. Random number generation and estimation with the bimodal asymmetric power-normal distribution [Internet]. Journal of Statistical Computation and Simulation. 2016 ; 86( 3): 460-476.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2015.1016434
    • Vancouver

      Andrade BB de, Bolfarine H, Siroky AN. Random number generation and estimation with the bimodal asymmetric power-normal distribution [Internet]. Journal of Statistical Computation and Simulation. 2016 ; 86( 3): 460-476.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2015.1016434
  • Source: Journal of Statistical Computation and Simulation. Unidade: IME

    Subjects: INFERÊNCIA ESTATÍSTICA, INFERÊNCIA PARAMÉTRICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERREIRA, Clécio da Silva e LACHOS, Victor Hugo e BOLFARINE, Heleno. Inference and diagnostics in skew scale mixtures of normal regression models. Journal of Statistical Computation and Simulation, v. 85, n. 3, p. 517-537, 2015Tradução . . Disponível em: https://doi.org/10.1080/00949655.2013.828057. Acesso em: 29 nov. 2025.
    • APA

      Ferreira, C. da S., Lachos, V. H., & Bolfarine, H. (2015). Inference and diagnostics in skew scale mixtures of normal regression models. Journal of Statistical Computation and Simulation, 85( 3), 517-537. doi:10.1080/00949655.2013.828057
    • NLM

      Ferreira C da S, Lachos VH, Bolfarine H. Inference and diagnostics in skew scale mixtures of normal regression models [Internet]. Journal of Statistical Computation and Simulation. 2015 ; 85( 3): 517-537.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2013.828057
    • Vancouver

      Ferreira C da S, Lachos VH, Bolfarine H. Inference and diagnostics in skew scale mixtures of normal regression models [Internet]. Journal of Statistical Computation and Simulation. 2015 ; 85( 3): 517-537.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2013.828057
  • Source: Journal of Statistical Computation and Simulation. Unidade: IME

    Subjects: REGRESSÃO LINEAR, INFERÊNCIA BAYESIANA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SANTOS, Bruno e BOLFARINE, Heleno. Bayesian analysis for zero-or-one inflated proportion data using quantile regression. Journal of Statistical Computation and Simulation, v. 85, n. 17, p. 3579-3593, 2015Tradução . . Disponível em: https://doi.org/10.1080/00949655.2014.986733. Acesso em: 29 nov. 2025.
    • APA

      Santos, B., & Bolfarine, H. (2015). Bayesian analysis for zero-or-one inflated proportion data using quantile regression. Journal of Statistical Computation and Simulation, 85( 17), 3579-3593. doi:10.1080/00949655.2014.986733
    • NLM

      Santos B, Bolfarine H. Bayesian analysis for zero-or-one inflated proportion data using quantile regression [Internet]. Journal of Statistical Computation and Simulation. 2015 ; 85( 17): 3579-3593.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2014.986733
    • Vancouver

      Santos B, Bolfarine H. Bayesian analysis for zero-or-one inflated proportion data using quantile regression [Internet]. Journal of Statistical Computation and Simulation. 2015 ; 85( 17): 3579-3593.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2014.986733
  • Source: Journal of Statistical Computation and Simulation. Unidade: IME

    Subjects: ANÁLISE DE SÉRIES TEMPORAIS, INFERÊNCIA PARA SÉRIES TEMPORAIS, MODELOS EM SÉRIES TEMPORAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SAMPAIO, Jhames Matos e MORETTIN, Pedro Alberto. Indirect estimation of randomized generalized autoregressive conditional heteroskedastic models. Journal of Statistical Computation and Simulation, v. 85, n. 13, p. 2702-2717, 2015Tradução . . Disponível em: https://doi.org/10.1080/00949655.2014.934244. Acesso em: 29 nov. 2025.
    • APA

      Sampaio, J. M., & Morettin, P. A. (2015). Indirect estimation of randomized generalized autoregressive conditional heteroskedastic models. Journal of Statistical Computation and Simulation, 85( 13), 2702-2717. doi:10.1080/00949655.2014.934244
    • NLM

      Sampaio JM, Morettin PA. Indirect estimation of randomized generalized autoregressive conditional heteroskedastic models [Internet]. Journal of Statistical Computation and Simulation. 2015 ; 85( 13): 2702-2717.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2014.934244
    • Vancouver

      Sampaio JM, Morettin PA. Indirect estimation of randomized generalized autoregressive conditional heteroskedastic models [Internet]. Journal of Statistical Computation and Simulation. 2015 ; 85( 13): 2702-2717.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2014.934244
  • Source: Journal of Statistical Computation and Simulation. Unidades: ESALQ, IME

    Subjects: DISTRIBUIÇÕES (PROBABILIDADE), MÉTODO DE MONTE CARLO, MODELOS MATEMÁTICOS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GARAY, Aldo William Medina et al. Statistical diagnostics for nonlinear regression models based on scale mixtures of skew-normal distributions. Journal of Statistical Computation and Simulation, v. 84, n. 4, p. 1761–1778, 2014Tradução . . Disponível em: https://doi.org/10.1080/00949655.2013.766188. Acesso em: 29 nov. 2025.
    • APA

      Garay, A. W. M., Lachos, V. H., Labra, F. V., & Ortega, E. M. M. (2014). Statistical diagnostics for nonlinear regression models based on scale mixtures of skew-normal distributions. Journal of Statistical Computation and Simulation, 84( 4), 1761–1778. doi:10.1080/00949655.2013.766188
    • NLM

      Garay AWM, Lachos VH, Labra FV, Ortega EMM. Statistical diagnostics for nonlinear regression models based on scale mixtures of skew-normal distributions [Internet]. Journal of Statistical Computation and Simulation. 2014 ; 84( 4): 1761–1778.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2013.766188
    • Vancouver

      Garay AWM, Lachos VH, Labra FV, Ortega EMM. Statistical diagnostics for nonlinear regression models based on scale mixtures of skew-normal distributions [Internet]. Journal of Statistical Computation and Simulation. 2014 ; 84( 4): 1761–1778.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2013.766188

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025